# SDR SIMA200929904

- Difficulty date: October 25, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 19,362 hours, 16,375 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010030
- Condition: Discharged
- Location: Flashlight
- Part time: 19,362 hours, 16,375 cycles
- Component: Flashlight, Dme
- Component part number: P2070009120
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE FLIGHT ATTENDANT’S AFT FLASHLIGHT TO BE DIM.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLIGHT ATTENDANT’S AFT FLASHLIGHT BATTERY.  AIRCRAFT RETURNED TO SERVICE.
